# SDR UHLA2015032000235

- Difficulty date: March 20, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 23,523 hours, 20,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LT OMEGA BEAM BETWEEN FRAME 24 AND 25.  THE BEAM WAS REPAIRED IAW SRM 53-00-10.
